# SDR C8GA20090227A

- Difficulty date: July 31, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX INSP IT WAS NOTED THAT THE NR1 K FLAP ACTUATOR INBD MOUNT ANGLE IS CRACKED.  REMOVED DAMAGED ANGLE, FABRICATED NEW ANGLE FROM 2024 T3 DIM 8" X 3.5" .063", DOUBLER FROM 2024 T3 DIM 4.875" X 2" .125".  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
